Journal of Differential Geometry

Stability of singularities of minimizing harmonic maps

Robert Hardt and Fang-Hau Lin

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 29, Number 1 (1989), 113-123.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214442637

Digital Object Identifier
doi:10.4310/jdg/1214442637

Mathematical Reviews number (MathSciNet)
MR978080

Zentralblatt MATH identifier
0673.58016

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.

Citation

Hardt, Robert; Lin, Fang-Hau. Stability of singularities of minimizing harmonic maps. J. Differential Geom. 29 (1989), no. 1, 113--123. doi:10.4310/jdg/1214442637. https://projecteuclid.org/euclid.jdg/1214442637


Export citation